# SDR ABXA9500593

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: 3923161501
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 91-22-07; A.S.B. 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD ARTICULATING DOOR ROD BEARING WORN.  REPLACED LEFT MAIN LANDING GEAR OUTBOARD DOOR IAW DC-9 M.M. 32-12-1.
